4 people just got FACIAL PARALYSIS from Pfizer Vaccine… 2 NHS staff suffer ‘anaphylactic reaction’… CNN: ‘Don’t Be Alarmed’ if People Start Dying After Taking the Vaccine

Sharing is Caring!

4 volunteers develop FACIAL PARALYSIS after taking Pfizer Covid-19 jab, prompting FDA to recommend ‘surveillance for cases’

Four trial participants who received the Pfizer Covid-19 vaccine experienced facial paralysis, according to the Food and Drug Administration. The FDA said the issue should be monitored as the jab becomes more widely available.

The potentially concerning cases were revealed after the US drug regulator published an analysis of the Pfizer-BioNTech vaccine ahead of a meeting to consider emergency use authorization for the jab in the United States.

According to the documents, Bell’s palsy, a form of temporary facial paralysis, was reported by four participants during phase 3 trials. The individuals had been administered the jab, and no members of the placebo group experienced similar adverse effects.

The condition resembles a stroke, with most sufferers watching helplessly as one side of their face droops and their muscles go limp. In some rare situations, both sides of the face may become paralyzed. It is unclear what causes Bell’s palsy, although the temporary paralysis usually goes away on its own.

PFIZER VACCINE CAUSES SEVERE REACTIONS IN NHS NURSES

  • Both the people are recovering following the first day of the mass vaccination programme, it is understood

  • In the US vaccine trial carried out by Pfizer, 137 out of around 19,000 people given vaccine had a reaction 

  • The NHS in England said that all the trusts involved with the vaccination programme have been informed

  • MHRA has given advice anyone who has a history of ‘significant’ allergic reactions should not get the vaccine

  • Yesterday the NHS embarked on its colossal plan to vaccinate the entire UK population against coronavirus

  • Dr June Raine, chief executive of MHRA, told MPs today there had been two allergic reactions to the jab

  • Have you or someone you know suffered a reaction to the jab? Email James.Gant@mailonline.co.uk or 0203 615 0525 

The UK’s world-first Covid-19 vaccine rollout has hit problems within 24 hours after anyone with a serious allergy to medicines or food was told not to have the Pfizer jab because two NHS staff fell ill just after being vaccinated on V-Day.

The number of people set to be barred is not known, but up to 7million people in Britain have allergies severe enough to require medical care, according to the NHS, while around 250,000 people need to carry an EpiPen at all times.

FDA ADMITS 2 PEOPLE DIED IN PFIZER TRIALS, VACCINES AND NANOPARTICLES & DEBUNKING ANOTHER MASK STUDY

 

CNN: ‘Don’t Be Alarmed’ if People Start Dying After Taking the Vaccine

“One of the things we want to make sure people understand is that they should not be unnecessarily alarmed if there are reports, once we start vaccinating, of someone or multiple people dying within a day or two of their vaccination who are residents of a long-term care facility. That would be something we would expect, as a normal occurrence, because people die frequently in nursing homes.”

 

1,991 views

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.